PSA on the rise

by John
(Colorado)

My PSA on 1/31/2017 was 7.7. I started on Source Naturals progesterone cream twice a day on 2/15/2017. I got my shipment of Natpro about 10 days ago and started that twice a day until this past Friday, 3/3/2017 and got my PSA retested. It is now 9.1.

I've been taking 15,000 D3 iu for about three months and DIM since 2/1/2017.

Question: would the progesterone cream cause my PSA to rise initially?

Comments for PSA on the rise

Click here to add your own comments

Mar 07, 2017
PSA on the rise
by: Joy

Hi John

There could be a number of reasons for a rise in PSA levels. Your body is still adjusting to progesterone therapy, or you are not use enough Natpro, how much are you using? An infection could also be the reason, have you had an infection recently? Richard Ablin, the man who discovered PSA says "As I have been trying to make clear for many years now, P.S.A. testing can't detect prostate cancer and, more important, it can't distinguish between the two types of prostate cancer - the one that will kill you and the one that will not. Infections, over-the-counter drugs like ibuprofen, and benign swelling of the prostate can all elevate a man's P.S.A. levels, but none of these factors signals cancer." I am sure that stress could raise levels too. Calcium D-glucarate is far better in reducing excess estrogen than DIM.

A Vitamin D3 deficiency could also be a cause, if low it reduces the benefits of progesterone. Although you have been taking 15 000iu's for 3 months, what exactly is your level?

Perhaps the following pages and references will help you:

How to use Progesterone Creamhttps://www.progesteronetherapy.com/how-to-use-progesterone-cream.html
Estrogen Dominance
https://www.progesteronetherapy.com/estrogen-dominance.html
Progesterone for Men
https://www.progesteronetherapy.com/progesterone-for-men.html
Vitamin D3
http://www.progesterone-info.com/benefits-of-vitamin-d.html
Magnesium
http://www.progesterone-info.com/magnesium.html
The Great Prostate Mistake
http://www.nytimes.com/2010/03/10/opinion/10Ablin.html
Mortality Results from a Randomized Prostate-Cancer Screening Trial http://www.nejm.org/doi/full/10.1056/NEJMoa0810696


Mar 08, 2017
PSA on the rise
by: Anonymous

Joy, Thank you so much for your comments. I order my own tests so I will get my D3 level checked soon. Getting in to see a urologist where I live takes two months and then the first thing they want to do is a biopsy it seems.

I am administering the Natpro progesterone cream about 1/4 teaspoon twice a day anally. I started taking the DIM thinking it was the best thing to boost my system, but I can order Calcium D-glucarate and will do so. I also take
http://www.futurebiotics.com/inflammotion.html

Here is the history of my PSA levels for the past seven years.
Dr. Bli PCP 1/19/2010                    PSA reading 5.2
Dr. Bl PCP 3/18/2010                    PSA reading 4.3
Dr. Moor 9/2/2010 PSA reading 4.6
Dr. Cav PCP 2/4/2011                   PSA reading 4.9 Gluten-free start
Dr. Brow Urologist 4/2/2011     PSA reading 4.6
Dr. Brownr Urologist 8/12/2011   PSA reading 3.6 Gluten-free end
Personal annual test   5/31/2012        PSA reading 4.1
Personal annual test  3/9/2013           PSA reading 5.6
Personal Annual test 7/25/2013 PSA reading 8.3 infection prior to knee surgery
Dr. Amesqui PCP 2/6/2015             PSA reading 5.8
Dr. Wea 5/22/2015 PSA reading 6.1 Gluten-free start
Dr. Wea 8/17/2015 PSA reading 5.7 Gluten-free
Life Ins. 10/26/2015 PSA reading 6.3 Gluten-free
Quest Diag 11/24/2015 PSA reading 4.6 Reduced Sugar
Quest Dia 3/14/2016 PSA reading 4.7
Quest Dia 11/8/2016 PSA reading 6.9 too much sugar?
Quest Diag 11/16/2016 PSA reading 7.6 start gluten/sugar free
Quest Diag 12/1/2016 PSA reading 7.2 sugar free
Quest Dia i 2/15/2017 PSA reading 7.7 too much stevia and red meat?
Quest Diagnostics 3/1/2017 PSA reading 9.1 ??????

Up until March 2015, I was using some progesterone cream so that may have made a difference?
Thank you again.





Mar 08, 2017
Natpro side effects
by: Anonymous

I've been on Natpro for nearly two weeks and am having dizziness with chills. Is this something to be expected?

Mar 08, 2017
Natpro side effects?
by: John

I've been on Natpro for nearly two weeks and woke up this morning dizzy (that continues now through mid-day) and poor balance. I am also having chills. This is very unusual for me. Is this something to be expected?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...